Title: Optimale schoolgrootte in Vlaanderen
Authors: Smet, Mike # ×
Issue Date: 1998
Series Title: Economisch en Sociaal Tijdschrift vol:52 issue:3 pages:429-457
ISSN: 0013-0575
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Economics, Leuven - miscellaneous
Department of International Business, Strategy and Economics (IBSE), Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.